# SDR TWAA0011402

- Difficulty date: July 21, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- Aircraft time: 71,528 hours, 16,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582243
- Condition: Inoperative
- Location: Row 11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE ON LEFT SIDE OF CABIN FROM ROW 11 TO 17.  REPLACED THE POWER SUPPLY.  CHECK-C 3-11-00 LAX.
